CSpace

Browse/Search Results:  1-10 of 71 Help

Selected(0)Clear Items/Page:    Sort:
The Deformation of Symplectic Critical Surfaces in a Kahler Surface-I 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 20, 页码: 6290-6328
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:10/0  |  Submit date:2019/01/11
A mean-curvature flow along a Kahler-Ricci flow 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1, 页码: 25
Authors:  Han, Xiaoli;  Li, Jiayu;  Zhao, Liang
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Kahler angle  Kahler-Ricci flow  mean-curvature flow  symplectic surface  
The deformation of symplectic critical surfaces in a Kahler surface-II-compactness 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 22
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
基于变分不等式的生态工业链网络均衡问题研究 期刊论文
运筹与管理, 2013, 卷号: 022, 期号: 002, 页码: 8
Authors:  徐士琴;  刘国山;  李春发;  韩继业
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
生态产业共生网络均衡模型 期刊论文
北京科技大学学报, 2013, 卷号: 35, 期号: 9, 页码: 1221
Authors:  刘国山;  徐士琴;  孙懿文;  韩继业
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
The second type singularities of symplectic and lagrangian mean curvature flows 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2011, 卷号: 32, 期号: 2, 页码: 223-240
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symplectic surface  Lagrangian surface  Mean curvature flow  
thesecondtypesingularitiesofsymplecticandlagrangianmeancurvatureflows 期刊论文
chineseannalsofmathematicsseriesb, 2011, 卷号: 32, 期号: 2, 页码: 223
Authors:  Han Xiaoli;  Li Jiayu;  Sun Jun
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Symplectic critical surfaces in Kahler surfaces 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2010, 卷号: 12, 期号: 2, 页码: 505-527
Authors:  Han, Xiaoli;  Li, Jiayu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Symplectic surface  holomorphic curve  Kahler surface  
突发事件应急医疗物资调度的随机算法 期刊论文
运筹与管理, 2010, 卷号: 000, 期号: 001, 页码: 9
Authors:  朱建明;  黄钧;  刘德刚;  韩继业
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Singularities of symplectic and Lagrangian mean curvature flows 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2009, 卷号: 4, 期号: 2, 页码: 283-296
Authors:  Han, Xiaoli;  Li, Jiayu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Symplectic surface  holomorphic curve  Lagrangian surface  minimal Lagrangian surface  mean curvature flow